# SDR CALA2021021700185

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146T63351
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7006 BULK CGO - CGO DOOR EXTERIOR AREA STA 1461 EXISTING PATCH FOUND DENT AS MARKED REF NR LP 9130916 ACCOMPLISH INITIAL INSPECTIONS AS DEFINED IN LATEST REVISION EC5236-01021 PART 2 ON OR BEFORE THE BULK CARGO DOOR REACHES 30,000 FLT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLT CYCLES THEREAFTER. THIS CARGO DOOR IS ORIGIONAL TO THIS AIRCRAFT. DOOR FLT CYCLES ARE EQUIV TO A-C FLT CYCLES. INITIATE A DIP ITEM TO "ACCOMPLISH INITIAL INSPECTIONS DEFINED IN LATEST REVISION OF EC5236-01021 PART 2 ON OR BEFORE THE BULK CARGO DOOR [P/N: 146T6301-3; S/N: 000470] REACHES 30,000 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 3,000 FLIGHT CYCLES THEREAFTER.
